MathSciNet Relay Station
MathSciNet bibliographic data
MR1191503 (93k:46056) 46L70 (46H70)
Bensebah, Ali Weakness of the topology of a ${\rm JB}\sp *$-algebra. Canad. Math. Bull. 35 (1992), no. 4, 449–454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement